MathSciNet Relay Station
MathSciNet bibliographic data
MR2091528 90B05 (90C40)
Li, Jing-An; Liu, Ke; Leung, Stephen C. H.; Lai, Kin Keung Empty container management in a port with long-run average criterion. Math. Comput. Modelling 40 (2004), no. 1-2, 85–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement